# SDR HEEA978938

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 2120 · Air Distribution System
- Part: Valve Assy
- Part number: 7650007900104
- Condition: Cracked
- Location: Air Dist
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE ASSY CRACKED AND WEAK ON TOP OF DUCT.  TIME SINCE REPAIR 0:00.
